| Model Number |
72404133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Urinary Incontinence (4572)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced cuff erosion and incontinence.After the urethra healed, a surgical procedure was performed in which a new aus was implanted.There were no further patient complications reported.